# SDR UPS00434277

- Difficulty date: November 2, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LH WING . BULGING ON UPPER L/E RABBET STRAP AT WS 550.     LIGHT CORROSION REMOVED IAW SRM 51-10-01. EVALUATED AND FOUND WITHIN  LIMITS IAW SRM 57-30-01. AREA FLAP PEENED IAW BAC 5730. AREA REPROT ECTED IAW 51-10-02. RIVETS INSTALLED IAW SRM 51-30-02.
